# SDR CA121009002

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 3710 · Vacuum Distribution System
- Part: Duct
- Part number: 17014806401
- Condition: Cracked
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING SCHEDULED MAINTENANCE, T-DUCT BELOW PRE-COOLER ON RT PYLON SIDE IS CRACKED. IPC ATTACHED, PN 170-14806-401.
